MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Back to Search Results |
| Model Number |
EVFXPLUS-34 |
| Medical Device Problem Codes |
Material Invagination (1336); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: {d-evolutfx-2329}; product lot/serial number (b)(6); product type: {0195-heartvalves}; implant date {non-implantable}.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed due to the patient's calcified anatomy.Upon the first deployment attempt, it was noted that the valve appeared compressed.Subsequently, the valve was recaptured into the delivery catheter system (dcs).Upon the second deployment attempt, an infold was observed at a target implant depth of 3 millimeters (mm).Subsequently, the valve was recaptured a second time, and the system was withdrawn from the patient.A new valve and delivery catheter system (dcs) were opened and prepared.Per the physician, the patient's calcified anatomy contributed to the infold/expansion issue.No patient complications were reported as a result of this event.